Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 441, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 7, 2023, 5:00 PM EDT for 6 counties in Georgia. It was in force for 45 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2023, 5:00 PM EDT (21:00 UTC)
- Expired
- Aug 7, 2023, 5:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Carroll County, GA, Cherokee County, GA, Cobb County, GA, Douglas County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 5:02 PM EDT | TSTM WND DMG | 2 Wsw Brownsville, GA | Emergency manager reports a tree down near the intersection of Bakers Bridge Rd and Sweetwater Church Rd. |
| Aug 7, 5:06 PM EDT | TSTM WND DMG | 2 Ssw Union, GA | Emergency manager reported power lines down in the road on Hannah Spur near the intersection with Baskin Rd. |
| Aug 7, 5:10 PM EDT | TSTM WND GST 56 | 4 E Yorkville, GA | AWOS station KPUJ Atlanta Paulding. |
| Aug 7, 5:12 PM EDT | TSTM WND DMG | 2 E Union, GA | Two instances of power lines reported down along Billy Bullock Rd between Buchanan Hwy and Haddonstone Dr. |
| Aug 7, 5:15 PM EDT | TSTM WND DMG | 1 N New Hope, GA | Emergency Manager reported power lines down on the 400 block of Bone Cir. |
| Aug 7, 5:18 PM EDT | TSTM WND DMG | 1 Ne New Georgia, GA | Tree and powerlines brought down, causing a fire at the intersection of Nebo Rd and Country View Path. |
| Aug 7, 5:18 PM EDT | TSTM WND DMG | 2 Ese New Hope, GA | Emergency manager reported a tree down in the road on Mt. Tabor Church Rd north of the intersection with Mae Dr. |
| Aug 7, 5:18 PM EDT | TSTM WND DMG | 3 Sse Cross Roads, GA | Emergency manager reports a tree and powerlines down at the intersection of Due West Rd and Hiram Acworth Hwy. |
| Aug 7, 5:20 PM EDT | TSTM WND DMG | 2 Nw Villa Rica, GA | tree and powerlines down along Herrell Dr. |
| Aug 7, 5:20 PM EDT | TSTM WND DMG | 4 Ene New Georgia, GA | Emergency Manager reported a tree down on Sam Alexander Rd due east of the intersection with Clarice Rd. |
| Aug 7, 5:22 PM EDT | TSTM WND DMG | 2 S Dallas, GA | Emergency manager reported a tree down on a porch, bringing down power lines, on the 400 block of Ivy Crest Dr. |
| Aug 7, 5:23 PM EDT | TSTM WND DMG | 3 Wsw New Georgia, GA | Emergency manager reports power lines on the 200 block of McKeown Rd near the intersection with Millertown Rd. |
| Aug 7, 5:24 PM EDT | TSTM WND DMG | 3 N Hiram, GA | Emergency manager reports power lines down on Willow Pointe Dr. |
| Aug 7, 5:25 PM EDT | TSTM WND DMG | 2 Ese New Hope, GA | Emergency manager reports a tree in the road on the 200 block of Trace Rd, near the intersection of Hillside Dr. |
| Aug 7, 5:26 PM EDT | TSTM WND DMG | 3 Wnw Brownsville, GA | Emergency manager reported a tree down on Ridge Rd near the intersection with Chandler Ridge Dr. |
| Aug 7, 5:28 PM EDT | TSTM WND DMG | 2 E Douglasville, GA | Power lines were reported down in the 5000 block of Fairburn Rd. |
| Aug 7, 5:29 PM EDT | TSTM WND DMG | 2 Se Douglasville, GA | Power lines were reported down on Timber Ridge Drive. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 20 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 11:40 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1864 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
998
WUUS52 KFFC 072100
SVRFFC
GAC015-045-057-067-097-223-072145-
/O.NEW.KFFC.SV.W.0441.230807T2100Z-230807T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
500 PM EDT Mon Aug 7 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Paulding County in northwestern Georgia...
Southwestern Cherokee County in north central Georgia...
Western Cobb County in north central Georgia...
Northeastern Carroll County in northwestern Georgia...
Northern Douglas County in north central Georgia...
Southeastern Bartow County in northwestern Georgia...
* Until 545 PM EDT.
* At 500 PM EDT, a severe thunderstorm was located over Braswell, or
near Dallas, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Marietta, Douglasville, Cartersville, Dallas, Kennesaw, Acworth,
Villa Rica, Powder Springs, Austell, Temple, Euharlee, Hiram,
Emerson, Braswell, Lithia Springs, Burnt Hickory Ridge, Kellogg
Creek, Red Top Mountain State Park, Lost Mountain Park, and
Brownsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3408 8492 3408 8494 3415 8492 3424 8454
3375 8461 3369 8504
TIME...MOT...LOC 2100Z 265DEG 29KT 3397 8491
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
928
WWUS52 KFFC 072140
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Mon Aug 7 2023
GAC015-045-057-067-097-223-072149-
/O.EXP.KFFC.SV.W.0441.000000T0000Z-230807T2145Z/
Paulding GA-Cherokee GA-Cobb GA-Carroll GA-Douglas GA-Bartow GA-
540 PM EDT Mon Aug 7 2023
...THE SEVERE THUNDERSTORM WARNING FOR PAULDING...SOUTHWESTERN
CHEROKEE...WESTERN COBB...NORTHEASTERN CARROLL...NORTHERN DOUGLAS AND
SOUTHEASTERN BARTOW COUNTIES WILL EXPIRE AT 545 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
Douglas and Cobb counties.
LAT...LON 3408 8492 3408 8494 3415 8492 3424 8454
3375 8461 3369 8504
TIME...MOT...LOC 2139Z 265DEG 29KT 3400 8454
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:14 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 7, 3:14 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 314 PM EDT Mon Aug 7 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 238 PM EDT Mon Aug 7 2023 Key Messages: - A widespread wind damage threat is evolving this afternoon and could continue through late evening across the forecast area. SPC has included an Enhanced risk (level 3 out of 5) for much of the area. Tornadoes will be possible, mainly across Northern GA, however, the wind threat should be considered the dominate impact. - An Excessive Heat warning has been issued for portions of Middle GA. Heat index values are in excess of 110 for several counties. A heat advisory is in effect for much of the remainder of Central GA through 8 pm. - Thunderstorms are again in the forecast for Tuesday with a Slight Risk in effect for much of Middle GA. Damaging winds will be the main concern. Today and tonight: A lot happening this afternoon and in the short term. Lets start with heat. Mid 90 temps and upper 70 dewpoints across West central GA have led to heat index values exceeding 110 in several locations so a Excessive Heat warning was introduced through early evening for a portion of the Heat Advisory area. Severe threat... 18z FFC sounding is juicy to say the least. Observed 5390 J/KG CAPE, nearly 1500 DCape and sufficient shear in place to support organized severe storms. Similarly to what we experienced a few weeks ago across North GA not out of the question given that amount of instability and slightly more jet dynamics in play this time around. Expect the clusters of storms across northern GA and Northern AL to congeal into more of a line that shifts through the region later this afternoon. Damaging winds with that line and within that line would be expected to be widespread given the status of the environment its moving into. Analyzed helicity values on the margin for some tornadoes so a few cannot be ruled out, however, the main focus should be on the damaging wind threat through this evening. Expect that line to continue south through the CWA. There is some uncertainty with the intensity of the line as it reaches the area south of Macon/Columbus but certainly unstable enough to support severe storms. Tuesday: Another wave is still progged to slide east out of OK/AR and potentially develop into an MCS which may clip the southern sections of the CWA late Tue afternoon/early evening. There are some discrepancies on the northward extent of the convection with the WRF FV3 the furthest north into the I20 corridor and the NAM Nest and WRF ARW further south across southwestern and south central GA. SPC does highlight a slight risk across that southern tier of counties more inline with the NAM nest and ARW. Stellman && .LONG TERM... (Wednesday morning through next Sunday) Issued at 238 PM EDT Mon Aug 7 2023 The long term forecast remains on track. Model guidance continues to prog a potent disturbance kicking out of the Plains that could bring yet another round of impactful weather on Thursday afternoon. Bulk shear ranging from 35 to 60+KT across north Georgia coinciding with 2000-3000+ J/kg of SBCAPE will merit a watchful eye in the coming days for the threat of severe weather. See the previous discussion below for more details regarding the extended forecast. KAL && .AVIATION... (18Z TAFS) Issued at 224 PM EDT Mon Aug 7 2023 Main concerns will be thunderstorms and timing. Now that a solid line of storms appears to be taking shape we can put a little more confidence on timing for the sites later this afternoon/evening. CAMS still struggling with any redevelopment behind the main line and if there will be any but for now will assume the airmass stabilizes behind the main surge. Added prob30 for Tuesday as most convection is forecast to remain across central GA sites however there is some guidance suggesting some development post 18z across metro sites. Winds outside of TS will remain west and gusty this afternoon. //ATL Confidence...18Z Update... Medium confidence precip timing high confidence all other elements 30 && .PRELIMINARY POINT TEMPS/POPS... Athens 70 89 69 90 / 60 10 20 30 Atlanta 72 89 71 91 / 50 30 20 50 Blairsville 64 82 61 84 / 50 10 10 40 Cartersville 69 87 69 89 / 50 20 20 50 Columbus 75 94 73 92 / 20 60 40 60 Gainesville 71 87 69 89 / 60 10 10 40 Macon 73 94 72 92 / 30 50 40 50 Rome 69 88 68 89 / 50 20 20 60 Peachtree City 71 90 69 91 / 40 40 30 50 Vidalia 76 95 73 92 / 20 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051- 058>062-066>076-078>086-089>098-102>113. Excessive Heat Warning until 8 PM EDT this evening for GAZ072- 073-080>084-089>096-102>108. && SHORT TERM...30 LONG TERM....KAL AVIATION...30
Hazardous weather outlook, Aug 7, 4:45 PM EDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 445 PM EDT Mon Aug 7 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-082045- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 445 PM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for north and portions of central Georgia through this evening. A line of strong to severe thunderstorms is moving through north Georgia and will continue to move southward through the remainder of the afternoon into the evening. The strongest storms may produce 50 to 70 mph wind gusts, with isolated gusts near 80 mph not out of the realm of possibility. Winds of this magnitude may cause widespread tree and power line damage if they materialize. Please heed any warnings issued for your area. A Heat Advisory is in place across central Georgia from noon to 8 PM today due to expected heat indices in the 105 to 110 degree range. An Excessive Heat Warning is furthermore in effect in portions of west-central Georgia until 8 PM with heat indices approaching 115 degrees. Be sure to take the necessary steps to stay cool and hydrated. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is a Slight Risk (level 2 of 5) for thunderstorms with damaging winds in central Georgia on Tuesday. Periods of thunderstorm activity will continue through next Sunday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Aug 7, 4:31 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
431 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM Tstm Wnd Dmg 1 NW Robertstown 34.72N 83.75W
08/07/2023 White GA Emergency Mngr
A tree fell onto power lines on Myra Branch
Rd at McConnell Rd and caught fire.
&&Local storm report, Aug 7, 4:32 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
432 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM Tstm Wnd Dmg 2 SSW Sautee 34.66N 83.70W
08/07/2023 White GA Emergency Mngr
A tree fell into the roadway on Duncan
Bridge Rd near Mt. Yonah Elementary School.
&&Special weather statement, Aug 7, 4:44 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Mon Aug 7 2023
GAZ052-053-072115-
Coweta GA-Heard GA-
444 PM EDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of east central Heard
and northwestern Coweta Counties through 515 PM EDT...
At 443 PM EDT, a strong thunderstorm was over Powers Crossroads, or 9
miles northeast of Franklin, moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, Moreland, East Newnan, Arnco-Sargent, Powers Crossroads, and
Handy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.
&&
LAT...LON 3326 8504 3334 8508 3346 8479 3338 8471
3328 8474
TIME...MOT...LOC 2043Z 259DEG 21KT 3334 8495
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 7, 4:46 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Mon Aug 7 2023
GAZ031-032-042-043-072115-
Douglas GA-Cobb GA-Carroll GA-Paulding GA-
446 PM EDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of southeastern
Paulding, southwestern Cobb, northeastern Carroll and northern
Douglas Counties through 515 PM EDT...
At 446 PM EDT, a strong thunderstorm was over Villa Rica, or 11 miles
west of Douglasville, moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Douglasville, Villa Rica, Powder Springs, Austell, Hiram, Lithia
Springs, Winston, Lake Val-Do-Mar, and Brownsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3370 8496 3377 8497 3387 8473 3381 8463
3372 8465
TIME...MOT...LOC 2046Z 259DEG 21KT 3374 8490
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 7, 4:54 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
454 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Tstm Wnd Gst 1 S Chamblee 33.88N 84.30W
08/07/2023 M58 MPH DeKalb GA ASOS
ASOS station KPDK Peachtree Dekalb.
&&
SNSpecial weather statement, Aug 7, 4:56 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Mon Aug 7 2023
GAZ022-033>035-072130-
North Fulton GA-Barrow GA-Forsyth GA-Gwinnett GA-
456 PM EDT Mon Aug 7 2023
...Strong thunderstorms will impact portions of Barrow, southern
Forsyth and northern Gwinnett Counties through 530 PM EDT...
At 456 PM EDT, a line of strong thunderstorms was along a line
extending from Auburn to near Lawrenceville, and moving east at 40
mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lawrenceville, Winder, Johns Creek, Duluth, Sugar Hill, Suwanee,
Buford, Braselton, Auburn, Dacula, Carl, Rest Haven, Fort Yargo State
Park, County Line, Thompsons Mill, Harbin, Chateau Elan, Russell, and
Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Georgia.
&&
LAT...LON 3413 8395 3410 8387 3412 8383 3412 8381
3411 8382 3407 8377 3407 8374 3405 8371
3405 8362 3404 8360 3404 8357 3402 8356
3393 8376 3393 8411 3405 8419 3414 8405
TIME...MOT...LOC 2056Z 261DEG 33KT 3400 8384 3396 8407
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Aug 6, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 52 min |
| Aug 6, 8:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Aug 6, 8:27 PM EDT | Special Weather Statement | FFC | Stewart | 33 min |
| Aug 6, 9:18 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Aug 7, 3:16 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 17 hr |
| Aug 7, 1:39 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 51 min |
| Aug 7, 1:42 PM EDT | Excessive Heat Warning | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 16 more | 6 hr |
| Aug 7, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 46 min |
| Aug 7, 2:21 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 39 min |
| Aug 7, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Murray, Walker, Whitfield | 38 min |
| Aug 7, 2:25 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 50 min |
| Aug 7, 2:33 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Aug 7, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Pickens, Union | 45 min |
| Aug 7, 2:51 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Aug 7, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 51 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd | 47 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 32 min |
| Aug 7, 3:03 PM EDT | Special Weather Statement | FFC | Banks, Cobb, Forsyth, Hall, White | 42 min |
| Aug 7, 3:14 PM EDT | Special Weather Statement | FFC | Bibb | 46 min |
| Aug 7, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 40 min |
| Aug 7, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Lumpkin, Pickens, White | 47 min |
| Aug 7, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 43 min |
| Aug 7, 3:45 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 7, 3:46 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 29 min |
| Aug 7, 3:49 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 26 min |
| Aug 7, 3:50 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 25 min |
| Aug 7, 3:59 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Aug 7, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 1 more | 42 min |
| Aug 7, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 40 min |
| Aug 7, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 50 min |
| Aug 7, 4:16 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 29 min |
| Aug 7, 4:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Aug 7, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, White | 34 min |
| Aug 7, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 42 min |
| Aug 7, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 39 min |
| Aug 7, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 50 min |
| Aug 7, 4:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 7, 4:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| Aug 7, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Madison | 40 min |
| Aug 7, 4:56 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 34 min |
| Aug 7, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 32 min |
| Aug 7, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee, Walton | 41 min |
| Aug 7, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 38 min |
| Aug 7, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs, Wilkinson | 21 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Aug 7, 5:12 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Aug 7, 5:16 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 29 min |
| Aug 7, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 29 min |
| Aug 7, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 25 min |
| Aug 7, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more | 48 min |
| Aug 7, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 46 min |
| Aug 7, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 30 min |
| Aug 7, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, Douglas, Fayette, Fulton and 1 more | 38 min |
| Aug 7, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 37 min |
| Aug 7, 5:45 PM EDT | Special Weather Statement | FFC | Heard | 45 min |
| Aug 7, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee, Oglethorpe, Wilkes | 44 min |
| Aug 7, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more | 35 min |
| Aug 7, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 35 min |
| Aug 7, 6:02 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 43 min |
| Aug 7, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Newton, Oconee, Rockdale, Walton | 38 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | FFC | Meriwether | 49 min |
| Aug 7, 6:13 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Aug 7, 6:15 PM EDT | Special Weather Statement | FFC | Jasper | 45 min |
| Aug 7, 6:18 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Pike, Spalding | 27 min |
| Aug 7, 6:20 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 25 min |
| Aug 7, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington, Wilkinson | 38 min |
| Aug 7, 6:25 PM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Aug 7, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Putnam | 50 min |
| Aug 7, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Jasper, Morgan, Oconee, Oglethorpe and 1 more | 46 min |
| Aug 7, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 41 min |
| Aug 7, 6:37 PM EDT | Special Weather Statement | FFC | Bibb | 38 min |
| Aug 7, 6:55 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Aug 7, 6:59 PM EDT | Special Weather Statement | FFC | Jefferson | 46 min |
| Aug 7, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Taliaferro, Warren, Washington and 1 more | 44 min |
| Aug 7, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 42 min |
| Aug 7, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 40 min |
| Aug 7, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Johnson, Laurens | 53 min |
| Aug 7, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 31 min |
| Aug 7, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Washington, Wilkinson | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.